×

Found 21 Documents (Results 1–21)

100
MathJax

Singular matrix conjugacy problem with rapidly oscillating off-diagonal entries. Asymptotics of the solution in the case when a diagonal entry vanishes at a stationary point. (English. Russian original) Zbl 1483.35144

St. Petersbg. Math. J. 32, No. 5, 847-864 (2021); translation from Algebra Anal. 32, No. 5, 37-61 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Trace formulas for the one-dimensional Stark operator and integrals of motion for the cylindrical Korteweg-de Vries equation. (English. Russian original) Zbl 1453.34108

St. Petersbg. Math. J. 31, No. 5, 903-910 (2020); translation from Algebra Anal. 31, No. 5, 206-215 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On the mathematical work of Mikhaĭl Zakharovich Solomyak. (English. Russian original) Zbl 1436.47001

St. Petersbg. Math. J. 30, No. 3, 391-410 (2019); translation from Algebra Anal. 30, No. 3, 3-29 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On global attractors and radiation damping for nonrelativistic particle coupled to scalar field. (English. Russian original) Zbl 1387.35563

St. Petersbg. Math. J. 29, No. 2, 249-266 (2018); translation from Algebra Anal. 29, No. 2, 34-58 (2017).
MSC:  35Q60 78A40 78M35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Spectral and scattering theory for perturbations of the Carleman operator. (English. Russian original) Zbl 1320.47005

St. Petersbg. Math. J. 25, No. 2, 339-359 (2014); translation from Algebra Anal. 25, No. 2, 251-278 (2013).
MSC:  47A40 47B25 47B35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Nondispersive vanishing and blow up at infinity for the energy critical nonlinear Schrödinger equation in \(\mathbb R^3\). (English. Russian original) Zbl 1303.35103

St. Petersbg. Math. J. 25, No. 2, 271-294 (2014); translation from Algebra Anal. 25, No. 2, 162-192 (2013).
MSC:  35Q55 35B44
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic properties of polynomials orthogonal with respect to varying weights, and related topics of spectral theory. (English. Russian original) Zbl 1304.37054

St. Petersbg. Math. J. 25, No. 2, 223-240 (2014); translation from Algebra Anal. 25, No. 2, 101-124 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Quasiclassical asymptotics for solutions of the matrix conjugation problem with rapid oscillation of off-diagonal entries. (English. Russian original) Zbl 1311.35174

St. Petersbg. Math. J. 25, No. 2, 205-222 (2014); translation from Algebra Anal. 25, No. 2, 75-100 (2013).
PDF BibTeX XML Cite
Full Text: DOI

On the mathematical work of Vladimir Savel’evich Buslaev. (English. Russian original) Zbl 1304.35001

St. Petersbg. Math. J. 25, No. 2, 151-174 (2014); translation from Algebra Anal. 25, No. 2, 3-36 (2013).
MSC:  35-00 01A70
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of eigenfunctions of the three-particle Schrödinger operator. II: Charged one-dimensional particles. (English. Russian original) Zbl 1219.81235

St. Petersbg. Math. J. 22, No. 3, 379-392 (2011); translation from Algebra Anal. 2010, No. 3, 60-79 (2010).
MSC:  81U10
PDF BibTeX XML Cite
Full Text: DOI

Adiabatic asymptotics of the reflection coefficient. (English. Russian original) Zbl 1084.34026

St. Petersbg. Math. J. 16, No. 3, 437-452 (2005); translation from Algebra Anal. 16, No. 3, 1-23 (2004).
MSC:  34B24 34E05 34E20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification